Alert archive / Oregon / Frost Advisories in 2011

Frost Advisory 29, NWS Medford, OR

September 26, 2011Klamath County, Lake County, Oregon; Modoc County, California

NWS Medford, OR issued this frost advisory at Sep 26, 2011, 1:58 PM PDT for Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Sep 27, 2011, 3:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2011, 1:58 PM PDT (20:58 UTC)
In effect from
Sep 27, 2011, 3:00 AM PDT
Expired
Sep 27, 2011, 8:00 AM PDT
In force
5 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WWUS76 KMFR 262058
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
158 PM PDT MON SEP 26 2011


CAZ085-ORZ029>031-270500-
/O.NEW.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CRESCENT...
GILCHRIST...SPRAGUE RIVER
158 PM PDT MON SEP 26 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. 

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 30S IN
  NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER
  ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN
  NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT.

* LOCATIONS INCLUDE: BEATTY...LAKEVIEW...BLY...CRESCENT...GILCHRIST... 
  SPRAGUE RIVER...ALTURAS. 

* IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SK
4 follow-up statements
659 
WWUS76 KMFR 270550
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1050 PM PDT MON SEP 26 2011

CAZ085-ORZ029>031-271500-
/O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CRESCENT...
GILCHRIST...SPRAGUE RIVER
1050 PM PDT MON SEP 26 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY.

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 
  30SIN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER 
  ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN 
  NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. 

* LOCATIONS INCLUDE: BEATTY...LAKEVIEW...BLY...CRESCENT...
  GILCHRIST... SPRAGUE RIVER...ALTURAS. 

* IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
558 
WWUS76 KMFR 270835 CCA
NPWMFR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
133 AM PDT TUE SEP 27 2011

CAZ085-ORZ029>031-271500-
/O.COR.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CRESCENT...
GILCHRIST...SPRAGUE RIVER
133 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY.

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 
  30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER 
  ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN 
  NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. 

* LOCATIONS INCLUDE: BEATTY...LAKEVIEW...BLY...CRESCENT...
  GILCHRIST... SPRAGUE RIVER...ALTURAS. 

* IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
028 
WWUS76 KMFR 270930
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PDT TUE SEP 27 2011

ORZ030-031-272300-
/O.NEW.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
/O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
230 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE 
NATIONAL WEATHER SERVICE IN MEDFORD HAS ALSO ISSUED A NEW FROST
ADVISORY...IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY.

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL BE IN THE UPPER
  20 TO LOWER 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE
  TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF
  DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE
  SAME TO SLIGHTLY WARMER ELSEWHERE.

* LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT
  ...CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT
  SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR  KILL SENSITIVE OUTDOOR
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-ORZ029-271500-
/O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
INCLUDING THE CITY OF...ALTURAS
230 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 
  30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER 
  ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN 
  NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. 

* LOCATIONS INCLUDE: ALTURAS.

* IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BTL
393 
WWUS76 KMFR 271452
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
752 AM PDT TUE SEP 27 2011

ORZ030-031-272315-
/O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/
/O.CON.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
752 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. 

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WERE IN THE UPPER 20S
  TO MID 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY
  NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES
  COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO A
  FEW DEGREES WARMER ELSEWHERE.

* LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT...
  CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT
  SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR
  PLANTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-ORZ029-271600-
/O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
INCLUDING THE CITY OF...ALTURAS
752 AM PDT TUE SEP 27 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. LOW TEMPERATURES
THIS MORNING WERE MAINLY IN THE MID TO UPPER 30S. LOWS WILL
GENERALLY BE A FEW DEGREES HIGHER ON WEDNESDAY MORNING.


$$
DW/MO

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 26, 8:55 AM PDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 26, 8:55 AM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT MON SEP 26 2011

.DISCUSSION...BELOW NORMAL TEMPERATURES WERE OBSERVED THIS
MORNING...WITH TEMPERATURES DIPPING TO FREEZING AND BELOW ON THE
EAST SIDE AND INTO THE 40S ON THE WEST SIDE. TEMPERATURES THIS
AFTERNOON WILL WARM NICELY FOR MOST OF THE AREA...REBOUNDING TO
SEASONAL NORMS AFTER YESTERDAYS COOL READINGS. TEMPERATURES WILL BE
COLD AGAIN ON THE EAST SIDE TONIGHT BUT A WARMING TREND IS EXPECTED
LATER IN THE WEEK.

A LOW PRESSURE SYSTEM OFFSHORE HAS GENERATED LARGE SWELL THAT WILL
IMPACT THE COASTLINE LATE TONIGHT INTO TUESDAY. THOUGH WEATHER
WILL BE IMPROVING AT THE COAST TOMORROW...LARGE WAVES WILL CREATE
DANGEROUS CONDITIONS NEAR THE SURF ZONE AND AROUND JETTIES...SO BEACHGOERS
SHOULD USE CAUTION. SEE THE SPECIAL WEATHER STATEMENT FOR MORE
DETAILS.

A COLD FRONT OFFSHORE IS CLEARLY DEPICTED BY VISIBLE IMAGERY AND
WILL BRUSH THE NORTHWESTERN PORTION OF THE CWA...WITH RAIN CHANCES
INCREASING TONIGHT ALONG THE COAST AND IN THE UMPQUA BASIN.
ELSEWHERE THE FORECAST REFLECTS DRY CONDITIONS THROUGH TONIGHT.
TOMORROW...A WARMING AND DRYING TREND WILL ENSUE AS A RIDGE BUILDS
AND TEMPERATURES WARM TO ABOVE NORMAL VALUES. THURSDAY WILL BE THE
WARMEST DAY...WITH HIGH TEMPERATURES EXPECTED TO BE ABOUT 5 TO 10
DEGREES ABOVE NORMAL. MODELS CONTINUE TO BE DEPICT DIFFERENT
SCENARIOS THIS WEEKEND...AND TODAYS MODEL RUNS WILL HOPEFULLY
YIELD MORE AGREEMENT BETWEEN THE GUIDANCE.

SEE THE PREVIOUS DISCUSSION BELOW FOR DETAILS ON MODEL DISCREPANCIES
AND EXPECTED WEATHER THIS WEEKEND.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED EVERYWHERE TODAY WITH INLAND
WINDS TRENDING LIGHTER COMPARED TO THE PAST COUPLE DAYS. GUSTY
CONDITIONS ARE EXPECTED LATER THIS AFTERNOON ON THE COAST NEAR CAPE
BLANCO AND TO THE NORTH. CEILINGS WILL MOVE INTO THE COAST AND
UMPQUA BASIN TONIGHT ASSOCIATED WITH A NEARBY COLD FRONT...AND IT
LOOKS LIKE THEY WILL BE PRIMARILY MVFR. MOUNTAIN OBSCURATION WILL
IMPACT THE COAST RANGE THIS EVENING AND THE CASCADES NORTH OF CRATER
LAKE BY TUESDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 238 AM PDT MON SEP 26 2011/

DISCUSSION...CURRENT IR IMAGE SHOWS CLOUD COVER ASSOCIATED WITH A
WARM FRONT MOVING OVER THE NORTHWEST PART OF THE CWA. RADAR RETURNS
ARE BRING PICKED UP IN NORTHWEST OREGON...BUT IT IS ALOFT AND
HAS YET TO REACH THE GROUND. THE MODELS SUGGEST MOST...IF NOT ALL
PRECIPITATION WITH THE WARM FRONT REMAINS NORTH OF THE CWA. THIS IS
BEING SUPPORTED BY 500 MB HEIGHTS INCREASING DURING THE DAY. IF
ANYTHING SOME LIGHT RAIN MAY SNEAK INTO NORTHWEST DOUGLAS AND COOS
COUNTY...BUT MAINLY IN THE MORNING. THE WARM FRONT WILL LIFT NORTH
BY THE AFTERNOON RESULTING IN DRY CONDITIONS AND DECREASING CLOUD
COVER FROM SOUTH TO NORTH. FOR NOW KEPT A SLIGHT CHANCE OF RAIN IN
NORTHERN COOS AND NORTHWEST DOUGLAS COUNTY IN THE AFTERNOON...BUT
WOULD NOT BE SURPRISED IF NOTHING HAPPENS.

EAST OF THE CASCADES SKIES ARE CLEAR WHICH WILL RESULT IN
TEMPERATURES STARTING OUT NEAR OR BELOW FREEZING IN THE VALLEY
LOCATIONS.

THE NAM AND GFS SHOW A COLD FRONT MOVING TOWARDS THE COAST TONIGHT.
HOWEVER THE MODELS SHOW THE FRONT NEARLY PARALLEL TO THE UPPER
FLOW. THEREFORE THE FRONT WILL DO THE FOLLOWING...IT WILL SLOW
DOWN...THEN WILL STALL AND WEAKEN OVER NORTHWEST DOUGLAS COUNTY
TUESDAY MORNING. THE NAM AND GFS SHOW QPF AMOUNTS NEAR OR JUST
UNDER 0.10 OF AN INCH TONIGHT INTO TUESDAY MORNING...BUT SUSPECT
THIS MAY BE OVERDONE. MORE LIKELY GIVEN THAT THE FRONT WILL WEAKEN
AS IT MOVES INTO WESTERN OREGON...QPF AMOUNTS ARE LIKELY TO BE 0.05
OF AN INCH OR LESS IN NORTHERN COOS AND DOUGLAS COUNTY. THE FRONT
WILL FIZZLE OUT AS IT MOVES INLAND TUESDAY AFTERNOON WHICH THE
MODELS SUGGEST. SO IN A NUTSHELL THIS WILL BE A HIGH POP/LOW QPF
EVENT FOR THE ABOVE MENTION AREAS. MEANWHILE IT WILL REMAIN DRY
SOUTH OF THE UMPQUA DIVIDE AND EAST OF THE CASCADES. NOT CONFIDENT
OF THE AMOUNT OF CLOUD COVER EAST OF THE CASCADES TUESDAY
NIGHT...ESPECIALLY OVER NORTHERN KLAMATH AND LAKE COUNTY. IF IT'S
THIN ENOUGH...THEN TEMPERATURES COULD DROP TO NEAR OR BELOW FREEZING
AGAIN. DAY SHIFT MAY HAVE TO TAKE ANOTHER LOOK AT THIS TO DETERMINE
IF ANOTHER FREEZE WARNING OR FROST ADVISORY WILL BE NEEDED.

THE EC AND GFS SHOW SIMILAR SOLUTIONS WEDNESDAY AND THURSDAY SHOWING
AN UPPER RIDGE BUILDING OVER EASTERN NEVADA. DRY AND WARMER WEATHER
RETURNS WEDNESDAY WITH A THERMAL TROUGH BUILDING ALONG THE
COAST...THEN MOVING INLAND WEDNESDAY AFTERNOON. THURSDAY WILL ALSO
BE WARM AND DRY WITH TEMPERATURES CLOSE TO 12 DEGREES ABOVE NORMAL.

DIFFERENCES START TO SURFACE BETWEEN THE EC AND GFS BEYOND THURSDAY.
THE EC SUGGEST A WEAK COLD FRONT MOVING ONSHORE FRIDAY MORNING WHILE
THE GFS KEEP IT FARTHER OFFSHORE. GIVEN THE STRENGTH OF THE UPPER
RIDGE NEAR 590 DM...THE FRONT WILL HAVE DIFFICULTY MAKING MUCH
PROGRESS EAST. EVEN IF IT DOES...IT WILL WEAKEN AND DISSIPATE.
THEREFORE WE'LL KEEP DRY WEATHER IN THE FORECAST FOR INLAND
LOCATIONS.

A LOT OF UNCERTAINTY EXIST IN THE OPERATIONAL MODELS NEXT WEEKEND.
THE GFS HINTS AT SOME MOISTURE BEING DRAWN UP FROM THE SOUTH FROM
THE REMNANTS OF HURRICANE HILLARY AND THE EC DOES NOT. THE ENSEMBLE
MEANS SUGGEST THE MEAN TROUGH POSITION REMAINS NEAR 140W WITH THE
UPPER RIDGE CENTERED NEAR 110 W WHICH WOULD SUGGEST THE COOLER AND
WETTER CONDITIONS SHOULD STAY NORTH OF OUR AREA. SO FOR NOW DECIDED
TO LEAN TOWARDS CLIMO.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 5 AM TO 5 PM PDT TUESDAY FOR ORZ021-022.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
     PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THIS
     MORNING FOR PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
     PZZ350.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
     PZZ350-370.
     GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
     PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.

SK/MP
Hazardous weather outlook, Sep 26, 6:19 AM PDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
619 AM PDT MON SEP 26 2011

ORZ021-022-270000-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
619 AM PDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HIGH SURF ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY. SEE
COASTAL HAZARD MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 5:11 AM PDTHigh Surf AdvisoryMFRCoos, Curry, Douglas40 hr
Sep 26, 2:32 PM PDTSmall Craft Advisory for Hazardous SeasMFR60 hr

Nearby

Frost Advisories in Oregon, 2011Frost Advisories in California, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.